# SDR ASOA20141211147H

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 33,430 hours, 19,112 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02253
- Condition: Inoperative
- Location: Cockpit
- Part time: 33,458 hours, 19,133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT AND CABIN.  THE ACFT DIVERTED WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE COCKPIT RECIRCULATING FAN TO BE CAUSING THE BURNING ODOR.  THE FAN WAS DEACTIVATED AND PLACED ON MEL 21-24-01-2 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON 12/13/2014 MAINTENANCE R & R THE AFFECTED RECIRCULATING FAN, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
